# SDR ARWA0001202

- Difficulty date: December 17, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N29UA
- Make and model: Doug DC-8-61
- Aircraft serial: 46159
- System (JASC): 5270 · Door Warning System
- Part: Door Latch
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DOORS NOT LATCHED LIGHT ON AFTER GEAR RETRACTION - PERFORMED ABNORMAL CHECK-LIST CYCLED GEAR SEVERAL TIMES.  PERFORMED OVERWEIGHT LANDING. CHECKED BOTH MLG DOOR UPLATCHES MECHANISM.  BOTH FOUND NORMAL. CLEANED PROXIMITY SWITCHES AND LUBRICATED MECHANISM. OP'S CHECK NORMAL IAW MM 32-60-00 AND 32-31-4.  ACCOMPLISHED OVERWEIGHT INSPECTION; NO DEFECTS NOTED IAW ARROW AIR DC8 MM J/C 6100.
